American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Fang-Ting Tu and Yifan Yang. Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves. Trans. Amer. Math. Soc. 365 (2013) 6697-6729.
Abstract, references, and article information   
View Article: PDF

[2] Tatyana Barron. Quantization and automorphic forms. Contemporary Mathematics 583 (2012) 211-218.
Book volume table of contents   
View Article: PDF

[3] Qingfeng Sun. Non-vanishing of derivatives of $GL(3) ×GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 449-463. MR 2846314.
Abstract, references, and article information   
View Article: PDF

[4] Theresa C. Anderson, Larry Rolen and Ruth Stoehr. Benford’s law for coefficients of modular forms and partition functions. Proc. Amer. Math. Soc. 139 (2011) 1533-1541. MR 2763743.
Abstract, references, and article information   
View Article: PDF

[5] D. Choi. Poincaré series and the divisors of modular forms. Proc. Amer. Math. Soc. 138 (2010) 3393-3403. MR 2661540.
Abstract, references, and article information   
View Article: PDF

[6] Marvin Knopp and Henok Mawi. Eichler cohomology theorem for automorphic forms of small weights. Proc. Amer. Math. Soc. 138 (2010) 395-404. MR 2557156.
Abstract, references, and article information   
View Article: PDF

[7] Nikolaos Diamantis and Cormac O'Sullivan. The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology. Trans. Amer. Math. Soc. 360 (2008) 5629-5666. MR 2425686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhi-Guo Liu. A theta function identity and its implications. Trans. Amer. Math. Soc. 357 (2005) 825-835. MR 2095632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Holger Then. Maaß cusp forms for large eigenvalues. Math. Comp. 74 (2005) 363-381. MR 2085897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fernando Chamizo. Automorphic forms and differentiability properties. Trans. Amer. Math. Soc. 356 (2004) 1909-1935. MR 2031046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. S. Rajan. Refinement of strong multiplicity one for automorphic representations of $GL(n)$ . Proc. Amer. Math. Soc. 128 (2000) 691-700. MR 1707005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. Chakraborty, A. K. Lal and B. Ramakrishnan. Modular forms which behave like theta series. Math. Comp. 66 (1997) 1169-1183. MR 1423070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Min Ho Lee. Twisted torus bundles over arithmetic varieties . Proc. Amer. Math. Soc. 123 (1995) 2251-2259. MR 1307544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Bump and Shuzo Takahashi. Supercuspidal representations and Poincar\'e series over function fields . Trans. Amer. Math. Soc. 340 (1993) 395-413. MR 1152320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacob Nemchenok. Imprimitive Gaussian sums and theta functions over a number field . Trans. Amer. Math. Soc. 338 (1993) 465-478. MR 1041052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark Sheingorn. Effective lower bounds for the norm of the Poincar\'e $\Theta$-operator . Trans. Amer. Math. Soc. 325 (1991) 453-463. MR 1041053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Isaac Efrat. On the discrete spectrum of certain discrete groups. Bull. Amer. Math. Soc. 24 (1991) 125-129. MR 1053987.
Abstract, references, and article information   
View Article: PDF

[18] Irwin Kra. Cusp forms associated to rank $2$ parabolic subgroups of Kleinian groups . Proc. Amer. Math. Soc. 111 (1991) 803-814. MR 1056679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Svetlana Katok and John J. Millson. Eichler-Shimura homology, intersection numbers and rational structures on spaces of modular forms . Trans. Amer. Math. Soc. 300 (1987) 737-757. MR 876476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter F. Stiller. A note on automorphic forms of weight one and weight three . Trans. Amer. Math. Soc. 291 (1985) 503-518. MR 800250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Johnson. Estimates for nonanalytic cusp forms . Proc. Amer. Math. Soc. 92 (1984) 1-9. MR 749879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ting Yi Pei. Eisenstein series of weight ${3\over 2}$. II . Trans. Amer. Math. Soc. 283 (1984) 589-603. MR 737886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. I. Hutchinson. On the automorphic functions of the group $(0,3;2,6,6)$ . Trans. Amer. Math. Soc. 5 (1904) 447-460. MR 1500683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1